Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 68, Issue 2, Fall 2012

The mathematical legacy of William Arveson
Kenneth R. Davidson
J. Operator Theory pp. 307-334
Abstract, references and article information
Retrieve article in: Full-Text PDF

$E_0$-semigroups: around and beyond Arveson's work
Masaki Izumi
J. Operator Theory pp. 335-363
Abstract, references and article information
Retrieve article in: Full-Text PDF

The relative tensor product and a minimal fiber product in the setting of $C^{*}$-algebras
Thomas Timmermann
J. Operator Theory pp. 365-404
Abstract, references and article information
Retrieve article in: Full-Text PDF

Asplund operators and the Szlenk index
Philip A.H. Brooker
J. Operator Theory pp. 405-442
Abstract, references and article information
Retrieve article in: Full-Text PDF

The entire cyclic cohomology of noncommutative 2-tori
Katsutoshi Kawashima
J. Operator Theory pp. 443-462
Abstract, references and article information
Retrieve article in: Full-Text PDF

$L^p$-spaces and ideal properties of integration operators for Fr├ęchet-space-valued measures
R. del Campo , S. Okada , W.J. Ricker
J. Operator Theory pp. 463-485
Abstract, references and article information
Retrieve article in: Full-Text PDF

On orthogonal systems in Hilbert $C^*$-modules
Giovanni Landi and Alexander Pavlov
J. Operator Theory pp. 487-500
Abstract, references and article information
Retrieve article in: Full-Text PDF

Perturbation of semi-Fredholm operators on products of Banach spaces
Jose Gimenez , Manuel Gonzalez , and Antonio Martinez-Abejon
J. Operator Theory pp. 501-514
Abstract, references and article information
Retrieve article in: Full-Text PDF

Devinatz's moment problem: a description of all solutions
Sergey M. Zagorodnyuk
J. Operator Theory pp. 515-541
Abstract, references and article information
Retrieve article in: Full-Text PDF

A factorization theorem for $\varphi$-maps
Michael Skeide
J. Operator Theory pp. 543-547
Abstract, references and article information
Retrieve article in: Full-Text PDF

On the structure of the projective unitary group of the multiplier algebra of a simple stable nuclear $C^{*}$-algebra
P.W. Ng and Efren Ruiz
J. Operator Theory pp. 549-565
Abstract, references and article information
Retrieve article in: Full-Text PDF

The entire cyclic cohomology of noncommutative $3$-spheres
Katsutoshi Kawashima and Hiroshi Takai
J. Operator Theory pp. 567-596
Abstract, references and article information
Retrieve article in: Full-Text PDF

Conditional expectations onto maximal abelian $*$-subalgebras
Charles A. Akemann and David Sherman
J. Operator Theory pp. 597-607
Abstract, references and article information
Retrieve article in: Full-Text PDF